# SDR IPXA2022070283714

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Part number: 146N5217
- Part serial: NA
- Condition: Corroded
- Location: Sta 1190 Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CARGO COMPARTMENT SEAT TRACK STA 1190 LBL 45 HAS CORROSIONAFTER TO REWORK AREA, FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1 REMOVE AND REPLACE SEAT PER SRM 51-40-02
